MathSciNet Relay Station
MathSciNet bibliographic data
MR1852636 (2002g:83035) 83C45 (81V17)
Klauder, John R. Noncanonical quantization of gravity. II. Constraints and the physical Hilbert space. J. Math. Phys. 42 (2001), no. 9, 4440–4465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement